# SDR SWAA2017121518450

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 938 hours, 421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: P611A24
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CIRCUIT BREAKER BROKEN. / R&R CIRCUIT BREAKER PER MM.
